# SDR DALA2015120307369

- Difficulty date: December 2, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1540, STR 25L TOP OF FRAME HAS DENT.  FRAME AT BS 1540, STR 25L HAS A DENTS ON TOP OF FRAME, LWR DENT  MEASURES .95" W X 1.23" L , UPPER DENT MEASURES .76" W X 1.0" L BOTH DENTS ARE OUT OF LIMITS REF SRM 53-00-07, PG 101.  ALLOWABLE DAMAGE 1, FIG 101. PERFORMED FRAME REPAIR AT BS 1540, STR 24L TO STR 26L, SRM 53-00-07, REPAIR 5, DETAIL III, FIG  201.  2 EA TRIMOUT ON FRAME  MEASURE: NR 1: 1.30" X 0.95" X 0.5"R, NR2: 1.05" X 0.95"X 0.5"R.  REPAIR IS PERMANENT CAT "B" WITH THRESHOLD INSPECTION TO START AT OR BEFORE 50000 F/C & REPEAT INSPECTION EVERY 12000 F/C THEREAFTER USING HFEC & DETAILED VISUAL INSPECTION. ACFT IS CURRENTLY AT 17053 F/C REF SRM 53-00-07, REPAIR 5, FIG 201, TABLE II, PAGE 201.
